Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What are the risks with high cholesterol ?

What are the risks with high cholesterol ?
Asked On : Sat, 19 Dec 2009
Answers:  1 Views:  298
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
A single, fundamental dis¬ease of the human body can now be held accountable for much of the illness and more than half of all deaths occurring each year in the United States It is a disorder known by the general term of "arteriosclerosis," which means a hardening and thickening of the arteries. It is now so widespread that Dr. Paul Dudley White, the noted heart specialist, recently described it as "a modern epidemic."As the disease progresses—sometimes over a long period of time—the vessels that carry the blood from the heart to the body's tissues become stiff, and their inner surfaces roughened and thick. These conditions lay the groundwork for the three most common causes of death and disablement in America: heart attack, heart failure, and stroke.
Answered: Sun, 20 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor